# SDR SWAA2025062473281

- Difficulty date: May 20, 2025
- Submitted: June 24, 2025
- Operation: Air carrier
- Aircraft: N7844A
- Make and model: Boeing 737752
- Aircraft serial: 35118
- Aircraft time: 58,874 hours, 32,351 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AFT CARGO BAY SHIELD FWD OF CARGO DOOR AROUND MULTIPLE NUT PLATE HOLES BS767+3 TO BS794 RBL22 WL156<[01] CORROSION ON SHIELD FOUND TO BE OUT LIMITS. REMOVED; REPLACED AND INSTALLED NEW SHIELD BS 767 TO BS 794 RBL 22 WL 156 PER SRM 51-40-02-0G-0; AND DWG 146A0081 REV: -.;[02] VERIFIED CORRECTIVE ACTION 1 COMPLETE.
